# SDR MWEA050104

- Difficulty date: September 7, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 44,311 hours, 44,869 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE AT STATION 375 HAS CORROSION.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
